Duke Mathematical Journal

Proper holomorphic maps from balls

Franc Forstnerič

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 53, Number 2 (1986), 427-441.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077305051

Digital Object Identifier
doi:10.1215/S0012-7094-86-05326-3

Mathematical Reviews number (MathSciNet)
MR850544

Zentralblatt MATH identifier
0603.32019

Subjects
Primary: 32H35: Proper mappings, finiteness theorems

Citation

Forstnerič, Franc. Proper holomorphic maps from balls. Duke Math. J. 53 (1986), no. 2, 427--441. doi:10.1215/S0012-7094-86-05326-3. https://projecteuclid.org/euclid.dmj/1077305051.


Export citation

References

  • [1] S. S. Abhyankar, Local analytic geometry, Pure and Applied Mathematics, Vol. XIV, Academic Press, New York, 1964.
  • [2] E. Bedford and S. Bell, Boundary behavior of proper holomorphic correspondences, preprint.
  • [3] S. Bochner and W. T. Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948.
  • [4] H. Cartan, Quotient d'un espace analytique par un groupe d'automorphismes, Algebraic Geometry and Topology, Princeton University Press, Princeton, N. J., 1957, A Symposium in honor of S. Lefschetz, or Oeuvres II, 43, 687–699, pp. 90–102.
  • [5] H. Cartan, Calcul differentiel, Hermann, Paris, 1967.
  • [6] J. A. Cima and T. J. Suffridge, A reflection principle with applications to proper holomorphic mappings, Math. Ann. 265 (1983), no. 4, 489–500.
  • [7] K. Diederich and J. E. Fornaess, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39 (1977), no. 2, 129–141.
  • [8] J. Faran, Maps from the two-ball to the three-ball, Invent. Math. 68 (1982), no. 3, 441–475.
  • [9] J. Faran, On the linearity of proper maps between balls in the low dimensional case, preprint.
  • [10] J. E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math. 98 (1976), no. 2, 529–569.
  • [11] F. Forstnerič, Embedding strictly pseudoconvex domains into balls, To appear in the Transactions of the Amer. Math. Soc.
  • [12] E. Gottschling, Die Uniformisierbarkeit der Fixpunkte eigentlich diskontinuierlicher Gruppen von biholomorphen Abbildungen, Math. Ann. 169 (1967), 26–54.
  • [13] F. Klein, Lectures on the Icosahedron and the Solution of Equations of Fifth Degree, K. Paul, London, 1913.
  • [14] H. Lewy, On the boundary behaviour of holomorphic mappings, Acad. Nat. dei Lincei 35 (1977), 1–8.
  • [15] E. Löw, Embeddings and proper holomorphic mappings of strictly pseudoconvex domains into polydisc and ball, preprint.
  • [16] R. Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Mathematics, vol. 25, Springer-Verlag, Berlin, 1966.
  • [17] E. Noether, Der Endlichkeitssatz der Invarianten endlicher Gruppen, Math. Ann. 77 (1916), 89–92.
  • [18] S. I. Pinčuk, The analytic continuation of holomorphic mappings, Mat. Sb. (N.S.) 98(140) (1975), no. 3(11), 416–435, 495–496, (Russian) English translation in Math. USSR Sb. (N.S.) 27 (1975), 3, 375–392.
  • [19] S. I. Pinčuk, On the boundary behavior of analytic sets algebroidal mappings, Dokl. Akad. Nauk SSSR 268 (1983), no. 2, 82–85 (Russian), English translation in Soviet. Math. Dokl. 27 (1983), 1, 82–85.
  • [20] D. Prill, Local classification of quotients of complex manifolds by discontinuous groups, Duke Math. J. 34 (1967), 375–386.
  • [21] W. Rudin, Function theory in the unit ball of $\bf C\spn$, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York, 1980.
  • [22] W. Rudin, Proper holomorphic maps and finite reflection groups, Indiana Univ. Math. J. 31 (1982), no. 5, 701–720.
  • [23] W. Rudin, Homogeneous polynomial maps, Nederl. Akad. Wetensch. Indag. Math. 46 (1984), no. 1, 55–61.
  • [24] T. A. Springer, Invariant theory, Lectures Notes in Mathematics, vol. 585, Springer-Verlag, Berlin, 1977.
  • [25] S. M. Webster, On mapping an $n$-ball into an $(n+1)$-ball in complex spaces, Pacific J. Math. 81 (1979), no. 1, 267–272.
  • [26] J. A. Wolf, Spaces of constant curvature, McGraw-Hill Book Co., New York, 1967.